# SDR JR2R20170307175

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 6,653 hours, 3,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY MOUNT AT FRAME 89 AND OUTBOARD PANEL SUPPORT HAS CORROSION. REMOVED AND REPLACED GALLEY MOUNT PANEL SUPPORT IAW SRM 51-42-01 AND 51-43-01.
